MathSciNet Relay Station
MathSciNet bibliographic data
MR2038778 11G20 (14G15)
Howe, E. W.; Lauter, K. E. Improved upper bounds for the number of points on curves over finite fields. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 6, 1677–1737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement